I have recently begun 25 mg x 1 per day in the evening. It is helping with depression; I hope to keep the dosage low and not stay on it long.
Hi, seroquel weight gain is due to increased or excessive appetite.
It is serious side effect "increased or excessive appetite" stop using the medication and call your Doctor ASAP.-
Weight gain--- less serious side effect.-
Report side effects to FDA at 1-800-FDA-1088.
I take it , 300mg, and I have not experienced any of the side effects.-
Yes, weight gain is a common side effect of Seroquel (quetiapine fumarate). In clinical studies, up to 23 percent of people gained at least 7% or more of their body weight. While a small or modest increase in weight is typical during treatment with this medication, some people can gain large amounts of weight while taking it.
You must seek medical attention, or ask for an alternate which does not have weight gain as an side effect, be well & safe, take care!
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Oct 2010 • 2 answers
Posted 10 Mar 2011 • 1 answer
Is the possible weight gain from low dose of abilify (2mg) from increased appetite or from the drug?
Posted 2 Jan 2012 • 2 answers
Are there any SSRIs that do not have weight loss, loss of appetite as a side effect? heed to gain wt
Posted 29 Jan 2015 • 2 answers
Posted 30 Oct 2016 • 1 answer